# SDR CALA2017121104387

- Difficulty date: December 11, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N2140U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62651
- Aircraft time: 1,875 hours, 207 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 4323510026622
- Part serial: 8048
- Condition: Smoke
- Location: Galley
- Part time: 1,862 hours, 206 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OVEN 409 HAD EXCESSIVE SMOKE WHEN BEING USED. REPLACED THE OVEN IAW MM 25-31-00.
